# SDR A6WR95051

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N292UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2087
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Freight Angle
- Part number: HC536B0444000
- Condition: Crushed
- Location: Fs Fr 21
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FREIGHT ANGLE AT FRAME 21 CRUSHED.  REPLACED FREIGHT ANGLE.  (X)
